Alert archive / Pennsylvania / Flash Flood Warnings in 2007

Flash Flood Warning 19, NWS Pittsburgh, PA

August 7, 2007Jefferson County, Pennsylvania

NWS Pittsburgh, PA issued this flash flood warning at Aug 7, 2007, 7:05 PM EDT for Jefferson County, Pennsylvania. It was in force for 3 hr. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Aug 7, 2007, 7:05 PM EDT (23:05 UTC)
Expired
Aug 7, 2007, 10:00 PM EDT
In force
3 hr
Issued by
NWS Pittsburgh, PA
Area
Counties, with a storm outline in the text
Flood severity
None

County Jefferson County, PA

The radar

The State College radar (KCCX), 83 km from the middle of the area, began a volume at 23:05 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Pittsburgh, PA (KPIT), launched 12:00Z, 11.1 hours before the alert went out and 137 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Pittsburgh, PA at 12:00Z on 2007-08-07Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 817 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Pittsburgh, PA at 12:00Z on 2007-08-07The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 18 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
817 J/kg
Mixed-layer CIN
-80 J/kg
Mixed-layer LCL
613 m above ground
0-6 km bulk shear
22 kt
0-1 km storm-relative helicity
18 m²/s²
0-3 km storm-relative helicity
-23 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.1

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WGUS51 KPBZ 072310
FFWPBZ
PAC065-080200-
/X.NEW.KPBZ.FF.W.0019.070807T2305Z-070808T0200Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE PITTSBURGH PA
705 PM EDT TUE AUG 7 2007

THE NATIONAL WEATHER SERVICE IN PITTSBURGH HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  JEFFERSON COUNTY IN WEST CENTRAL PENNSYLVANIA...

* UNTIL 1000 PM EDT

* AT 700 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED   
FLASH FLOODING FROM THUNDERSTORMS OVER THE WARNED AREA. RADAR 
ESTIMATES THAT AROUND 2 INCHES OF RAIN HAS FALLEN ALONG CATHERS RUN 
AND TRUBY RUN.

DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE 
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS 
SAFELY. MOVE TO HIGHER GROUND.

PLEASE REPORT HIGH WATER TO THE NATIONAL WEATHER SERVICE BY CALLING
TOLL FREE...1-877-633-6772.

A FLASH FLOOD WARNING MEANS THAT FLOODING IS IMMINENT OR OCCURRING.
IF YOU ARE IN THE WARNING AREA MOVE TO HIGHER GROUND IMMEDIATELY.
RESIDENTS LIVING ALONG STREAMS AND CREEKS SHOULD TAKE IMMEDIATE
PRECAUTIONS TO PROTECT LIFE AND PROPERTY. DO NOT ATTEMPT TO CROSS
SWIFTLY FLOWING WATERS OR WATERS OF UNKNOWN DEPTH BY FOOT OR BY
AUTOMOBILE.

PLEASE REPORT HIGH WATER TO THE NATIONAL WEATHER SERVICE BY CALLING
TOLL FREE...1-877-633-6772.

LAT...LON 4119 7872 4118 7876 4116 7879 4124 7919
      4130 7919 4132 7916 4136 7895 4132 7885
      4122 7869
TIME...MOT...LOC 2305Z 273DEG 33KT 4129 7892

$$
1 follow-up statement
000 
WGUS71 KPBZ 080055
FFSPBZ

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE PITTSBURGH PA
853 PM EDT TUE AUG 7 2007

PAC065-080103-
/X.CAN.KPBZ.FF.W.0019.000000T0000Z-070808T0200Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
JEFFERSON PA-
853 PM EDT TUE AUG 7 2007

...THE FLASH FLOOD WARNING HAS BEEN CANCELLED FOR JEFFERSON COUNTY IN
WEST CENTRAL PENNSYLVANIA...

LAT...LON 4119 7872 4118 7876 4116 7879 4124 7919
      4130 7919 4132 7916 4136 7895 4132 7885
      4122 7869
TIME...MOT...LOC 0053Z 273DEG 33KT 4123 7761

$$

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Pittsburgh, PA wrote its last area forecast discussion before this flash flood warning went out at Aug 7, 2:28 PM EDT, 4 hours 37 minutes earlier.

Area forecast discussion, Aug 7, 2:28 PM EDT, 4 hours 37 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE PITTSBURGH PA
228 PM EDT TUE AUG 7 2007

.SYNOPSIS...
A FRONTAL BOUNDARY WILL WAVER ACROSS THE REGION INTO THURSDAY
FRIDAY WITH UPPER LEVEL IMPULSES MOVING ALONG IT. THIS WILL KEEP
VERY WARM AND HUMID CONDITIONS WITH PERIODS OF THUNDERSTORMS INTO
LATE WEEK. THE FRONT WILL PUSH WELL SOUTH FOR THE WEEKEND WITH
COOLER AND LESS HUMID CONDITIONS.

&&

.NEAR TERM /THROUGH WEDNESDAY/...
SATELLITE IMAGERY SHOWS UPPER LEVEL DISTURBANCE/CONVECTIVE
COMPLEX CROSSING THE EASTERN GREAT LAKES/UPPER OHIO VALLEY.
RADAR TRENDS SHOW COVERAGE OF SHWRS NUMEROUS/WIDESPREAD...BUT
INTENSITY DECREASING...AND WITH CLOUD TOPS PER IR SATELLITE
WARMING...THINK THIS TREND WILL CONTINUE FOR WEST CENTRAL
PA. FURTHER SOUTH AND WEST...ISOLATED/SCATTERED SHWRS/TSTMS
ARE DEVELOPING AS ENOUGH SFC HEATING HAS TAKEN PLACE TO
BREAK CAPPED ATMOSPHERE. ALSO THINK THIS TREND WILL CONTINUE
THRU THE AFTN. WITH THIS IN MIND...WILL KEEP POPS NUMEROUS
NORTH AND SCATTERED SOUTH. RAINFALL RATES WITH THE NORTHERN
COMPLEX ARE ALSO DIMINISHING...SO WILL NOT INCLUDE HEAVY RAIN
WORDING...BUT A FEW STORMS COULD PRODUCE LOCAL AMOUNTS
OF OVER AN INCH. PRECIP WILL DIMINISH OVERNIGHT AS THE
IMPULSE EXITS THE REGION.

FOR WEDNESDAY...ANOTHER WAVE WILL CROSS THE EASTERN LAKES
IN WESTERLY FLOW ALOFT. THIS WAVE LOOKS WEAKER THAN THE
ONE CROSSING TODAY...SO WILL USE GENERALLY SCATTERED
POPS FOR MOST AREAS...WITH THE GREATEST COVERAGE ONCE
AGAIN ACROSS WEST-CENTRAL PA. HOT/HUMID CONDITIONS WILL
CONTINUE TO PREVAIL...WITH HEAT INDEX VALUES BETWEEN 95
AND 100 DEGREES WED AFTN.

&&

.SHORT TERM /WEDNESDAY NIGHT THROUGH FRIDAY/...
A VERY WARM AND MOIST AIR MASS WILL REMAIN SETTLED OVER THE
REGION. SOUTHERLY FLOW WILL KEEP THE AREA UNDER HAZY, HOT AND
HUMID CONDITIONS THROUGH THE PERIOD. A SERIES OF UPPER LEVEL
DISTURBANCES WILL BRING INSTABILITY TO THE REGION AS THEY RIDE
ALONG A FRONTAL BOUNDARY STRETCHED ACROSS THE REGION. THIS
INSTABILITY WILL GIVE THE CHANCE FOR SHOWERS AND THUNDERSTORMS TO
DEVELOP MAINLY IN THE AFTERNOON AND EVENING HOURS. A STRONGER
LOWER LEVEL SYSTEM WILL COME THROUGH THURSDAY NIGHT BRINGING A
BETTER CHANCE OF SHOWERS AND THUNDERSTORMS OVERNIGHT ON THURSDAY
INTO FRIDAY.

&&

.LONG TERM /FRIDAY NIGHT THROUGH MONDAY/...
HIGH PRESSURE WILL MOVE INTO THE REGION BEHIND THE STRONG SYSTEM
MOVING THROUGH ON FRIDAY. THIS WILL PROVIDE LESS HUMID AND MORE
SEASONAL TEMPERATURES. THE POSSIBILITY OF RAIN WHILE WE ARE UNDER
THIS HIGH PRESSURE WILL BE VERY SMALL SO WILL NOT INCLUDE IN THE
FORECAST AT THIS TIME.

&&

.AVIATION /18Z TUESDAY THROUGH SUNDAY/...
MVFR TO LOW END VFR VISIBILITIES WILL PREVAIL IN HZ/BR THROUGH
WEDNESDAY...WITH LOCAL IFR CONDITIONS IN/NEAR SHOWERS AND TSTMS
THIS EVENING AND ONCE AGAIN WEDNESDAY AFTN/EVE. AREAS OF IFR TO
VLIFR CONDITIONS ARE POSSIBLE OVERNIGHT TNGT AND WED MORNING
IN LOW CEILINGS AND FOG.

A BREAK IN THE ACTIVITY IS EXPECTED WED NIGHT INTO THE FIRST HALF OF
THU. NEXT SFC LOW WILL MOVE THROUGH AREA THU NIGHT. THIS WILL BRING
ANOTHER AREA OF SHWRS/TSTMS ACROSS THE AREA BY LATE THU AFTERNOON
INTO FRI MORNING. AT THIS TIME MODELS SHOWING THIS SECOND SYSTEM
BRINGING HEAVIER AND MORE WIDESPREAD ACTIVITY WITH LOWER CLOUDS
AND VIS.

FINALLY SOME RELIEF BY LATE FRIDAY AND INTO THE WEEKEND. HIGH
PRESSURE WILL BRING VFR CONDITIONS FOR THE END OF THE LONG TERM.

&&

.PBZ WATCHES/WARNINGS/ADVISORIES...
MD...NONE.
OH...NONE.
PA...NONE.
WV...NONE.

&&
Hazardous weather outlook, Aug 7, 8:31 AM EDT, 10 hours 34 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE PITTSBURGH PA
831 AM EDT TUE AUG 7 2007

OHZ039>041-048>050-057>059-PAZ007>009-013>016-020>023-030-WVZ001-002-
081000-
TUSCARAWAS-CARROLL-COLUMBIANA-COSHOCTON-HARRISON-JEFFERSON OH-
MUSKINGUM-GUERNSEY-BELMONT-MERCER-VENANGO-FOREST-LAWRENCE-BUTLER-
CLARION-JEFFERSON PA-BEAVER-ALLEGHENY-ARMSTRONG-INDIANA-WESTMORELAND-
HANCOCK-BROOKE-
831 AM EDT TUE AUG 7 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL OHIO...NORTHWEST
PENNSYLVANIA...SOUTHWEST PENNSYLVANIA...WEST CENTRAL PENNSYLVANIA
AND NORTHERN PANHANDLE OF WEST VIRGINIA.

.DAY ONE...TODAY AND TONIGHT

THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS LATE THIS AFTERNOON
AND TONIGHT ACROSS THE REGION. AN UPPER LEVEL DISTURBANCE WILL
MOVE ALONG A STALLED FRONTAL BOUNDARY CAUSING THUNDERSTORMS TO
DEVELOP. SOME OF THESE STORMS MAY BE SEVERE WITH DAMAGING WINDS
THE MAIN THREAT.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED THROUGH TONIGHT.

MDZ001-OHZ068-069-PAZ029-031-032-WVZ003-004-012-021>023-041-081000-
GARRETT-NOBLE-MONROE-WASHINGTON-GREENE-FAYETTE-OHIO-MARSHALL-WETZEL-
MARION-MONONGALIA-PRESTON-TUCKER-
831 AM EDT TUE AUG 7 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR WESTERN MARYLAND...EAST
CENTRAL OHIO...SOUTHWEST PENNSYLVANIA...NORTHERN WEST VIRGINIA AND
NORTHERN PANHANDLE OF WEST VIRGINIA.

.DAY ONE...TODAY AND TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

In the hours before

Special weather statement, Aug 7, 1:19 PM EDT, 5 hours 46 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PITTSBURGH PA
119 PM EDT TUE AUG 7 2007

PAZ014>016-021-022-030-071800-
ALLEGHENY PA-ARMSTRONG PA-BUTLER PA-CLARION PA-JEFFERSON
PA-WESTMORELAND PA-
119 PM EDT TUE AUG 7 2007

...THUNDERSTORMS...

THUNDERSTORMS TO MOVE THROUGH ARMSTRONG...ALLEGHENY...WESTMORELAND
...BUTLER...JEFFERSON AND CLARION COUNTIES...

AT 118 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR IN PITTSBURGH
INDICATED NUMEROUS STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM
13 MILES NORTHWEST OF BRADYS BEND TO 5 MILES NORTHWEST OF FRANKLIN
PARK...OR ALONG A LINE EXTENDING FROM EAU CLAIRE TO 5 MILES
NORTHWEST OF FRANKLIN PARK...MOVING EAST AT 30 MPH.

SOME LOCATIONS THAT WILL BE IMPACTED BY THESE STORMS INCLUDE...
  BRADYS BEND...CLARION...CROOKED CREEK LAKE PARK...EAST BRADY...
  ELDERTON...FORD CITY...FRANKLIN PARK...FREEPORT...GIBSONIA...
  KITTANNING...KNOX...LIMESTONE...MUFF...NATRONA HEIGHTS...NEW
  BETHLEHEM...RIMERSBURG...RUSSELLTON...VANDERGRIFT...WEXFORD...COOK
  TOMB AND HOMINY RIDGE

KEEP AN EYE TO THE SKY AND MOVE TO A SAFE PLACE IF THUNDERSTORMS
APPROACH.

PLEASE REPORT HAIL...STRONG WINDS OR WIND DAMAGE TO THE NATIONAL
WEATHER SERVICE BY CALLING TOLL FREE...1-877-633-6772.

TORRENTIAL DOWNPOURS...FREQUENT...INTENSE LIGHTNING AND STRONG GUSTY
WINDS CAN BE EXPECTED WITH THESE STORMS. DRIVERS CAN EXPECT PONDING
OF WATER AND STORM DRAINS OVERFLOWING...SO DRIVE WITH CAUTION.  IF
OUTDOORS...STAY AWAY FROM ISOLATED HIGH OBJECTS SUCH AS TREES. MOVE
INDOORS IF POSSIBLE. WHEN INDOORS...STAY AWAY FROM WINDOWS AND DOORS
AND AVOID USING TELEPHONES UNLESS IT IS AN EMERGENCY.
Local storm report, Aug 7, 3:19 PM EDT, 3 hours 46 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PITTSBURGH PA
319 PM EDT TUE AUG 07 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1215 PM     TSTM WND DMG     4 SSE FRANKLIN          41.34N 79.81W
08/07/2007                   VENANGO            PA   EMERGENCY MNGR

            ONE TREE DOWN IN THE SANDY CREEK TOWNSHIP AREA AT AJAX
            AND PIONEER ROAD.

1230 PM     TSTM WND DMG     1 E FRANKLIN            41.39N 79.82W
08/07/2007                   VENANGO            PA   EMERGENCY MNGR

            EMERGENCY MANAGER REPORTED THAT THERE WAS ONE TREE DOWN
            IN CRANBERRY TOWNSHIP IN VENANGO COUNTY.

&&

LOWRIE
Special weather statement, Aug 7, 3:33 PM EDT, 3 hours 32 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PITTSBURGH PA
333 PM EDT TUE AUG 7 2007

PAZ032-072030-
FAYETTE PA-
333 PM EDT TUE AUG 7 2007

...THUNDERSTORMS...

THUNDERSTORMS TO MOVE THROUGH THE FOLLOWING COUNTY...
FAYETTE...

AT 330 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR IN PITTSBURGH
INDICATED STRONG THUNDERSTORMS 6 MILES SOUTHWEST OF HOPWOOD...MOVING
EAST AT 30 MPH. THESE STORMS WILL BE CAPABLE OF PRODUCING A PERIOD
OF HEAVY RAINFALL...WIND GUSTS TO 35 MPH AND SMALL HAIL.

SOME LOCATIONS THAT WILL BE IMPACTED BY THESE STORMS INCLUDE...
  CHALKHILL...CONNELLSVILLE...DUNBAR...ELLIOTTSVILLE...FARMINGTON...
  HOPWOOD...OHIOPYLE AND WALTERSBURG

KEEP AN EYE TO THE SKY AND MOVE TO A SAFE PLACE IF THUNDERSTORMS
APPROACH.

PLEASE REPORT HAIL...STRONG WINDS OR WIND DAMAGE TO THE NATIONAL
WEATHER SERVICE BY CALLING TOLL FREE...1-877-633-6772.

INTENSE LIGHTNING IS REPORTED WITH THIS STORM. IF OUTDOORS...STAY
AWAY FROM ISOLATED HIGH OBJECTS SUCH AS TREES. MOVE INDOORS IF
POSSIBLE. WHEN INDOORS...STAY AWAY FROM WINDOWS AND DOORS AND AVOID
USING TELEPHONES UNLESS IT IS AN EMERGENCY. TRY TO UNPLUG UNNECESSARY
ELECTRICAL APPLIANCES BEFORE THE THUNDERSTORM APPROACHES.
Special weather statement, Aug 7, 3:53 PM EDT, 3 hours 12 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PITTSBURGH PA
353 PM EDT TUE AUG 7 2007

PAZ030-072100-
WESTMORELAND PA-
353 PM EDT TUE AUG 7 2007

...THUNDERSTORMS...

THUNDERSTORMS TO MOVE THROUGH THE FOLLOWING COUNTY...
WESTMORELAND...

AT 350 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR IN PITTSBURGH
INDICATED STRONG THUNDERSTORMS 15 MILES SOUTHWEST OF DONEGAL...OR
ABOUT OVER DUNBAR...MOVING EAST AT 30 MPH. THESE STORMS WILL CAPABLE
OF PRODUCING A PERIOD OF HEAVY RAINFALL...WIND GUSTS TO 40 MPH AND
SMALL HAIL.

SOME LOCATIONS THAT WILL BE IMPACTED BY THESE STORMS INCLUDE...
  DONEGAL...LAUREL MOUNTAIN STATE PARK...LIGONIER...LAUGHLINTOWN AND
  STAHLSTOWN

KEEP AN EYE TO THE SKY AND MOVE TO A SAFE PLACE IF THUNDERSTORMS
APPROACH.

PLEASE REPORT HAIL...STRONG WINDS OR WIND DAMAGE TO THE NATIONAL
WEATHER SERVICE BY CALLING TOLL FREE...1-877-633-6772.

INTENSE LIGHTNING IS REPORTED WITH THIS STORM. IF OUTDOORS...STAY
AWAY FROM ISOLATED HIGH OBJECTS SUCH AS TREES. MOVE INDOORS IF
POSSIBLE. WHEN INDOORS...STAY AWAY FROM WINDOWS AND DOORS AND AVOID
USING TELEPHONES UNLESS IT IS AN EMERGENCY. TRY TO UNPLUG UNNECESSARY
ELECTRICAL APPLIANCES BEFORE THE THUNDERSTORM APPROACHES.
Local storm report, Aug 7, 4:53 PM EDT, 2 hours 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PITTSBURGH PA
453 PM EDT TUE AUG 07 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0410 PM     DOWNBURST        PERRYOPOLIS             40.09N 79.75W
08/07/2007                   FAYETTE            PA   EMERGENCY MNGR

            SEVERAL TREES DOWN.

0400 PM     DOWNBURST        10 W CONNELLSVILLE      40.02N 79.78W
08/07/2007                   FAYETTE            PA   EMERGENCY MNGR

            SEVERAL TREES DOWN FRANKLIN TWP.

&&
Local storm report, Aug 7, 5:55 PM EDT, 1 hour 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PITTSBURGH PA
555 PM EDT TUE AUG 07 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0415 PM     DOWNBURST        8 SW LATROBE            40.23N 79.49W
08/07/2007                   WESTMORELAND       PA   EMERGENCY MNGR

            TREE DOWN PLEASANT UNITY.

0430 PM     DOWNBURST        LIGONIER                40.24N 79.24W
08/07/2007                   WESTMORELAND       PA   EMERGENCY MNGR

            TREE DOWN.

&&

The office that day

Everything else NWS Pittsburgh, PA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 7, 10:51 AM EDTSevere Thunderstorm WarningPBZMercer54 min
Aug 7, 12:35 PM EDTSevere Thunderstorm WarningPBZVenango40 min
Aug 7, 4:03 PM EDTSevere Thunderstorm WarningPBZFayette, Westmoreland57 min
Aug 7, 6:37 PM EDTSevere Thunderstorm WarningPBZJefferson53 min

Nearby

Flash Flood Warnings in Pennsylvania, 2007Every flash flood warning in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.